Breast tenderness increasing

by Barbara
(Granite Bay, CA)

Hello Wray and All, here is my update on using Natpro:

All symptoms are gone for me except one which is actually increasing: breast tenderness and swelling. Too much cream perhaps? I am taking 7 days off per month, am still ovulating, and used 1/2 tsp. per day for 2 months. Swelling and tenderness got much worse. So I backed off to using 1/4 tsp. Still bad breast pain.

Question: Do I forget taking the 7 days off from using the cream?
Question: Should I increase the dosage again?

I would think any estrogen dominance would be resolved by now.

Thank you!

Comments for Breast tenderness increasing

Click here to add your own comments

Jun 18, 2009
Breast tenderness increasing
by: Wray

Hi Barbara. I'm happy your symptoms have resolved, but puzzled why you are taking only 7 days off. If you are still ovulating you should be using the cream from ovulation or for the last 14 days before your period. Unless you have a 21 day cycle, in which case using it from day 7 is correct. Using progesterone before ovulation will prevent your ovaries making any.

I also suggest you increase the dose back to the 1/2 tsp and rub some of the cream on your breasts am and pm too, this should hopefully resolve the problem. Oestrogen dominance does take time to disappear, it depends so much on how much excess oestrogen you have. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Breast tenderness.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...